Alert archive / North Dakota / Wind Advisories in 2010
Wind Advisory 14, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Jun 17, 2010, 4:55 AM CDT for 9 counties in North Dakota. It took effect at Jun 17, 2010, 1:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2010, 4:55 AM CDT (09:55 UTC)
- In effect from
- Jun 17, 2010, 1:00 PM CDT
- Expired
- Jun 18, 2010, 7:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Divide County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jun 16, 3:40 PM CDT, 13 hours 15 minutes earlier.
Area forecast discussion, Jun 16, 3:40 PM CDT, 13 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 340 PM CDT WED JUN 16 2010 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... A VERY ACTIVE SHORT TERM PERIOD IS ON TAP FOR MUCH OF WESTERN AND CENTRAL ND. MAIN FORECAST CONCERNS/HIGHLIGHTS REVOLVE AROUND THE POTENTIAL FOR SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ACROSS MUCH OF THE CWA OVER THE NEXT COUPLE OF DAYS. HEAVY RAIN IS ALSO EXPECTED...WHICH MAY LEAD TO FLASH FLOODING. STRONG WINDS WILL BECOME A MAJOR CONCERN ON THURSDAY...SO HAVE ISSUED A HIGH WIND WARNING FOR MUCH OF SOUTHWEST AND SOUTH CENTRAL ND FOR THU AND THU NIGHT. MODEL GUIDANCE IS IN REASONABLE AGREEMENT THROUGH THE PERIOD...SO HAVE UTILIZED A GENERAL MODEL BLEND FOR FORECAST DETAILS. OUR INITIAL CONCERN WILL BE THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON ACROSS MUCH OF WESTERN ND. SURFACE TEMPERATURES HAVE CLIMBED INTO THE LOWER 80S ACROSS MUCH OF WRN AND CNTRL ND IN THE PRESENCE OF UPPER 50S/LOWER 60S DEWPOINTS...WITH CONTINUED MOISTURE ADVECTION EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON/EVENING VIA STRONG SOUTHEASTERLY NEAR-SURFACE FLOW AHEAD OF AN ORGANIZING SURFACE LOW OVER EASTERN MT/WY. LATEST SPC MESOSCALE ANALYSIS INDICATES A MODERATELY TO STRONGLY UNSTABLE AIR MASS HAS ALREADY BECOME ESTABLISHED ACROSS PORTIONS OF WESTERN AND SOUTHERN ND WITH MLCAPES ON THE ORDER OF 1500 TO 3000 J/KG BENEATH VERY STEEP MID LEVEL LAPSE RATES APPROACHING 8 DEG C/KM. AIR MASS WILL CONTINUE TO DESTABILIZE THROUGH THE REMAINDER OF THIS AFTERNOON WITH CAPPING EXPECTED TO INHIBIT CONVECTIVE DEVELOPMENT THROUGH AT LEAST 21Z. FORECAST SOUNDINGS SUGGEST INHIBITION WILL WEAKEN SUFFICIENTLY TO ALLOW FOR CONVECTIVE INITIATION BETWEEN 21Z AND 00Z ACROSS PORTIONS OF SERN MT AND SWRN ND. ONCE THIS OCCURS...MODERATELY STRONG 0 TO 6 KM VERTICAL SHEAR AROUND RANGING FROM 30 TO 40 KNOTS WILL PROVE SUPPORTIVE OF SUPERCELLS CAPABLE OF PRODUCING VERY LARGE/DESTRUCTIVE HAIL AND POTENTIALLY DAMAGING WINDS. INCREASING LOW LEVEL MOISTURE VIA A STRENGTHENING SOUTHERLY LOW LEVEL JET WILL ALLOW LCLS TO LOWER BY EARLY EVENING ACROSS WEST CENTRAL AND SOUTHWEST ND. THIS...COMBINED WITH ENHANCED LOW LEVEL SHEAR/EFFECTIVE SRH IN EXCESS OF 200 M2/S2...WILL SUPPORT A THREAT FOR ISOLATED TORNADOES WITH ANY CONVECTION WHICH CAN BECOME ROOTED NEAR THE SURFACE DURING THE MID EVENING HOURS. INCREASING DYNAMIC SUPPORT AHEAD OF A VIGOROUS UPPER LEVEL SHORTWAVE TROUGH SUGGESTS CONVECTION WILL LIKELY TRANSITION INTO ONE OR MORE/POTENTIALLY SEVERE MCS/S ACROSS WRN AND CNTRL ND DURING THE OVERNIGHT HOURS WITH THE POTENTIAL FOR VERY HEAVY RAINFALL. FORECAST SOUNDINGS QUICKLY BEGIN TO SATURATE AND EXHIBIT TALL/SKINNY CAPE PROFILES. GIVEN WIDESPREAD PRECIPITABLE WATER VALUES RANGING FROM 1.5 TO 2.0 INCHES...AS WELL AS ENHANCED MODEL QPF OVERSPREADING SATURATED GROUND ACROSS MUCH OF WESTERN AND CENTRAL ND...FLASH FLOODING IS A SERIOUS CONCERN. WITH THIS IN MIND...HAVE ISSUED A FLASH FLOOD WATCH FOR MUCH OF NORTHWESTERN AND NORTH CENTRAL ND FOR TONIGHT THROUGH THURSDAY. A FLASH FLOODING THREAT MAY ALSO EVOLVE IN AREA RIVERS AND STREAMS WHICH CANNOT HANDLE EXCESSIVE RUNOFF. EXPECT THE THREAT FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TO PERSIST ON THURSDAY...WITH A SECOND ROUND OF SEVERE THUNDERSTORMS POSSIBLE THURSDAY AFTERNOON WHERE SURFACE HEATING CAN YIELD SUFFICIENT DESTABILIZATION IN THE PRESENCE OF FAVORABLE SHEAR. A THREAT FOR VERY STRONG WINDS WILL DEVELOP ACROSS MUCH OF WESTERN AND CENTRAL ND ON THURSDAY AND THURSDAY NIGHT AS A RAPIDLY DEEPENING SURFACE LOW CONTINUES TO LIFT NORTHEASTWARD. STRONG WESTERLY H85 ON THE ORDER OF 50 TO 60 KTS ARE EXPECTED TO INTERACT WITH THE TOP OF THE MIXED LAYER AT MANY LOCATIONS. GIVEN RAPID SURFACE PRESSURE RISES AND GOOD LINKAGE BETWEEN THE SURFACE AND ALOFT...AS WELL AS 1000-850 MB GEOSTROPHIC WINDS IN EXCESS OF 60 KTS...SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS AS HIGH AS 60 MPH APPEAR LIKELY ACROSS MUCH OF THE AREA ON THURSDAY. THE THREAT WILL INITIALLY EXIST IN FAR SOUTHWESTERN ND...BUT WILL SPREAD NORTHEASTWARD TOWARD CENTRAL ND DURING THE AFTERNOON AND EVENING. HAVE ISSUED A HIGH WIND WARNING FOR MUCH OF SOUTHERN ND TO HIGHLIGHT THIS HAZARD...AND MAINTAINED A HIGH WIND WATCH ACROSS SOUTHEASTERN COUNTIES WITH LOWER CONFIDENCE IN MEETING HWW CRITERIA WITH THE INITIAL PUSH OF HIGH WINDS. ADDITIONAL ADVISORIES/WARNINGS MAY BECOME NECESSARY FARTHER NORTH THURSDAY NIGHT AND/OR FRIDAY AS THE SURFACE LOW CONTINUES TO LIFT NORTHEASTWARD. .LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT... AN ACTIVE AND PROGRESSIVE UPPER LEVEL WEATHER PATTERN LOOKS TO REMAIN IN PLACE DURING THE LONG TERM PERIOD. SOUTHWEST FLOW DOWN STREAM OF A MEAN WEST COAST TROUGH WILL ALLOW SEVERAL SHORT WAVE DISTURBANCES TO EJECT OUT ACROSS THE NORTHERN PLAINS ATOP A BUILDING SUBTROPICAL RIDGE ACROSS THE EASTERN 2/3RDS OF THE CONUS. THE MAIN CHALLENGE WILL BE FORECASTING THE TIMING AND STRENGTH OF THESE "RIDGE RIDERS". SO THE EXACT TIMING OF THUNDERSTORM ACTIVITY IS IN QUESTION. HOWEVER...IT APPEARS THAT THERE WILL BE SEVERAL WAVES OF THUNDERSTORMS THROUGH THE PERIOD. TEMPERATURES DURING THE PERIOD WILL BE NEAR AVERAGE WITH HIGHS IN THE UPPER 70S TO THE LOW 80S. && .AVIATION... LOW PRESSURE DEVELOPING ACROSS THE FRONT RANGE OF THE NORTHERN ROCKIES WILL PRODUCE GUSTY SOUTHEASTERLY WINDS ACROSS THE REGION THIS AFTERNOON. BUFFER SOUNDINGS SUGGEST THAT THUNDERSTORM DEVELOPMENT SHOULD INITIAL BE HAMPERED DUE TO WARM MID LEVEL TEMPERATURES. HOWEVER...BY LATE THIS AFTERNOON AND EARLY EVENING...STRONG DYNAMICS ASSOCIATED WITH THE AREA OF LOW PRESSURE...SHOULD ALLOW STRONG TO SEVERE THUNDERSTORMS TO DEVELOP ACROSS FAR WESTERN NORTH DAKOTA. HEAVY RAIN...HAIL...DAMAGING WINDS AND EVEN A TORNADO OR TWO ARE POSSIBLE WITH THESE STORMS. DURING THE EVENING A LINE OF STORMS IS EXPECTED TO PUSH ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA. LOW MVFR CIGS ARE POSSIBLE BY EARLY THURSDAY MORNING. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON THURSDAY. && .HYDROLOGY... INCOMING STORMS ARE EXPECTED TO TRACK ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NORTH DAKOTA. THESE STORMS HAVE A HIGH POTENTIAL FOR CREATING FLASH FLOODING IN THE AREAS OF HEAVIEST RAINFALL. THE CURRENT EXPECTATION IS THAT THE HIGHEST RISK AREAS ARE IN A SWATH EXTENDING THROUGH MCKENZIE...MOUNTRAIL...WARD...AND BOTTINEAU COUNTIES WITH SIGNIFICANT CONCERNS ALSO IN THE ADJOINING COUNTIES. RAINFALL EXCEEDING 2 OR 4 INCHES IS POSSIBLE OVER LARGE AREAS AND LOCALLY THE TOTALS MAY BE EVEN MUCH GREATER. DEPENDING UPON EXACT PLACEMENT OF THE HEAVIEST RAINFALL...COUNTY AND TOWNSHIP ROADS ARE THE MOST SUSCEPTIBLE TO FLASH FLOOD DAMAGE. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 10 AM CDT /9 AM MDT/ THURSDAY TO 1 AM CDT /MIDNIGHT MDT/ FRIDAY FOR NDZ017>022-031>036-040>047-050. FLASH FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH LATE THURSDAY NIGHT FOR NDZ001>005-009>013-017>019-021-031-032. HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT FOR NDZ023-025-037-048-051. && SHORT TERM...CH/RK LONG TERM/AVIATION...KJB HYDROLOGY...AS
Hazardous weather outlook, Jun 16, 4:24 PM CDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 424 PM CDT WED JUN 16 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-171100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 424 PM CDT WED JUN 16 2010 /324 PM MDT WED JUN 16 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING OVER WESTERN NORTH DAKOTA AND SPREAD EAST THROUGH LATE EVENING AND OVERNIGHT. SEVERE STORMS ARE POSSIBLE...ESPECIALLY WEST OF A LINE FROM MINOT TO BISMARCK..WITH THE MAIN THREATS BEING VERY LARGE HAIL OVER ONE INCH IN DIAMETER...AND WIND GUSTS OVER 60 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT...ESPECIALLY BEFORE 10 PM MDT/11 PM CDT....ESPECIALLY IN WESTERN NORTH DAKOTA. THERE IS ALSO POTENTIAL FOR STORMS TO REDEVELOP AND MOVE OVER THE SAME AREAS. RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE BY THURSDAY MORNING OVER NORTHWEST THROUGH NORTH CENTRAL NORTH DAKOTA...WITH ISOLATED HIGHER AMOUNTS...WHICH COULD PRODUCE FLASH FLOODING AND SHARP RISES ON CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF SEVERE THUNDERSTORMS AND HEAVY RAIN CONTINUES THURSDAY AND THURSDAY NIGHT. STRONG WINDS AROUND 40 MPH WITH HIGHER GUSTS ARE EXPECTED THURSDAY AND THURSDAY EVENING OVER MUCH OF THE STATE AS AN INTENSE LOW PRESSURE SYSTEM MOVES FROM SOUTHERN SASKATCHEWAN TO LAKE WINNIPEG. WINDY CONDITIONS WILL PERSIST INTO FRIDAY AS WELL. AN UNSETTLED WEATHER PATTERN CONTINUES TO BRING A THREAT OF THUNDERSTORMS THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING AND TONIGHT AS WELL AS THURSDAY AND THURSDAY EVENING. KINNEY
In the hours before
Local storm report, Jun 17, 12:51 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1251 AM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM TSTM WND DMG 1 S LINCOLN 46.75N 100.70W
06/16/2010 BURLEIGH ND NWS EMPLOYEE
6 INCH DIAMETER TREE LIMBS BLOCKING ROAD.
&&
SWICHELocal storm report, Jun 17, 1:01 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
101 AM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM TSTM WND DMG 2 E LINCOLN 46.76N 100.66W
06/16/2010 BURLEIGH ND PUBLIC
LARGE TREE OVER ROAD.
&&
SWICHELocal storm report, Jun 17, 1:06 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
106 AM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN STANLEY 48.32N 102.39W
06/17/2010 M0.39 INCH MOUNTRAIL ND TRAINED SPOTTER
15 MINUTE RAINFALL TOTAL. YARDS FLOODED.
&&
SWICHESpecial weather statement, Jun 17, 1:44 AM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 144 AM CDT THU JUN 17 2010 NDZ037-047-048-050-051-170730- DICKEY ND-LA MOURE ND-LOGAN ND-MCINTOSH ND-STUTSMAN ND- 144 AM CDT THU JUN 17 2010 ...SPECIAL WEATHER STATEMENT FOR SOUTHERN STUTSMAN...DICKEY...EASTERN MCINTOSH...WESTERN LAMOURE AND EASTERN LOGAN COUNTIES UNTIL 230 AM CDT... AT 142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF LEHR TO 7 MILES NORTHWEST OF SPRING CREEK COLONY...AND MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... FORBES... FREDONIA... KULM... GACKLE... MERRICOURT... ELLENDALE... MONANGO... EDGELEY... FULLERTON... MILLARTON... BERLIN... SYDNEY... GUELPH... LUDDEN... ALFRED... JUD... NORTONVILLE... ADRIAN... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SCHECK
Special weather statement, Jun 17, 2:30 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 230 AM CDT THU JUN 17 2010 NDZ037-048-051-170800- DICKEY ND-LA MOURE ND-STUTSMAN ND- 230 AM CDT THU JUN 17 2010 ...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN STUTSMAN...DICKEY AND LAMOURE COUNTIES UNTIL 300 AM CDT... AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM YPSILANTI TO LUDDEN...AND MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LUDDEN... GRAND RAPIDS... YPSILANTI... LA MOURE... MARION... OAKES... GLOVER... VERONA... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SCHECK
Local storm report, Jun 17, 4:51 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
451 AM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM TSTM WND DMG BISMARCK 46.81N 100.78W
06/16/2010 BURLEIGH ND DEPT OF HIGHWAYS
HIGHWAY DEPARTMENT REMOVED LARGE TREES FROM ROADS
THROUGHOUT AND SURROUNDING THE CITY.
&&
SWICHEThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:12 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley | 63 min |
| Jun 16, 9:28 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley, McKenzie | 47 min |
| Jun 16, 9:50 PM CDT | Areal Flood Advisory | BIS | Billings, Golden Valley, McKenzie | 3 hr |
| Jun 16, 10:10 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 50 min |
| Jun 16, 11:06 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, Mountrail | 54 min |
| Jun 16, 11:17 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Williams | 43 min |
| Jun 16, 11:42 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 63 min |
| Jun 16, 11:56 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Renville, Ward | 64 min |
| Jun 17, 12:05 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh | 55 min |
| Jun 17, 12:26 AM CDT | Areal Flood Advisory | BIS | Burke, Divide, Dunn, McKenzie, Mountrail, Renville and 2 more | 6 hr |
| Jun 17, 12:46 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Burke, Mountrail, Renville, Ward | 59 min |
| Jun 17, 12:47 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 58 min |
| Jun 17, 12:55 AM CDT | Flash Flood Warning | BIS | Dunn, McKenzie, Mountrail | 6 hr |
| Jun 17, 2:33 AM CDT | Areal Flood Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more | 5 hr |
| Jun 17, 2:41 AM CDT | Areal Flood Advisory | BIS | Dickey, LaMoure | 3 hr |
| Jun 17, 2:54 AM CDT | Areal Flood Advisory | BIS | Foster, Stutsman | 3 hr |
| Jun 17, 2:54 AM CDT | Flash Flood Warning | BIS | Adams, Bowman, Grant, Hettinger, Slope, Stark | 6 hr |
| Jun 17, 4:56 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 34 min |
| Jun 17, 5:05 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 40 min |
| Jun 17, 5:43 AM CDT | Areal Flood Advisory | BIS | Burleigh, Morton | 106 min |
| Jun 17, 6:44 AM CDT | Flash Flood Warning | BIS | Morton, Oliver | 5 hr |
| Jun 17, 7:13 AM CDT | Areal Flood Advisory | BIS | Foster, Stutsman | 71 min |
| Jun 17, 8:06 AM CDT | Areal Flood Advisory | BIS | Morton | 3 hr |
| Jun 17, 11:01 AM CDT | Areal Flood Warning | BIS | Morton | 22 hr |
| Jun 17, 11:52 AM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 38 min |
| Jun 17, 12:28 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 52 min |
| Jun 17, 12:30 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 60 min |
| Jun 17, 1:56 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 64 min |
| Jun 17, 2:07 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, McLean, Oliver | 53 min |
| Jun 17, 2:14 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Logan, Stutsman | 61 min |
| Jun 17, 2:24 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 66 min |
| Jun 17, 2:36 PM CDT | Tornado Warning | BIS | Burke, Divide | 54 min |
| Jun 17, 2:51 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 39 min |
| Jun 17, 2:54 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 66 min |
| Jun 17, 3:04 PM CDT | Tornado Warning | BIS | Stutsman | 26 min |
| Jun 17, 3:15 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jun 17, 3:21 PM CDT | Tornado Warning | BIS | Stutsman | 24 min |
| Jun 17, 3:27 PM CDT | Tornado Warning | BIS | Wells | 33 min |
| Jun 17, 3:33 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 57 min |
| Jun 17, 3:43 PM CDT | Tornado Warning | BIS | Foster, Stutsman | 32 min |
| Jun 17, 3:47 PM CDT | Areal Flood Advisory | BIS | McKenzie, Williams | 115 min |
| Jun 17, 3:54 PM CDT | Areal Flood Advisory | BIS | McHenry, Ward | 4 hr |
| Jun 17, 3:57 PM CDT | Tornado Warning | BIS | Foster | 14 min |
| Jun 17, 4:01 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 17, 4:02 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 58 min |
| Jun 17, 4:06 PM CDT | Flash Flood Warning | BIS | McHenry, Ward | 117 min |
| Jun 17, 4:08 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville | 52 min |
| Jun 17, 4:14 PM CDT | Tornado Warning | BIS | Foster | 16 min |
| Jun 17, 4:32 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 28 min |
| Jun 17, 4:44 PM CDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Renville, Rolette | 4 hr |
| Jun 17, 4:58 PM CDT | Flash Flood Warning | BIS | Ward | 6 hr |
| Jun 17, 6:26 PM CDT | Areal Flood Advisory | BIS | Burke, Renville, Ward | 3 hr |
Nearby
Wind Advisories in North Dakota, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.